# SDR AALA202106119025

- Difficulty date: May 27, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 33,142 hours, 13,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE SIGHT GLASS NOT ATTACHED. INSTALLED SIGHT GLASS IAW B737 AARD 25-66-00-3, OPS CHECK GOOD.
